MathSciNet Relay Station
MathSciNet bibliographic data
MR1338372 (96f:39004) 39A10 (42A05)
Lau, Ka-Sing; Wang, Jianrong Characterization of $L\sp p$-solutions for the two-scale dilation equations. SIAM J. Math. Anal. 26 (1995), no. 4, 1018–1046.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement